# SDR CA140606006

- Difficulty date: June 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 1009109404021
- Condition: Fouled
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN)  FOULING CONDITION BETWEEN HARNESS, AND HYDRAULIC LINE, RT PRESSURIZED LINE IN AFT EQUIPMENT BAY FORWARD APU DCPC.
